# SDR QR9R2023072700002

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724319817
- Aircraft time: 2,724 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19243EB05
- Part serial: 1671
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CAD CIRCUIT BREAKER WITH #1 INVERTER CAUTION ILLUMINATED. MULTIPLE RESET ATTEMPTS FAILED. REMOVED AND REPLACED CAD V2006 IAW 31-60-00, 4-1. MOC SUCCESSFULLY COMPLETED.
